# SDR 97ZZZX4237

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail Blkhd
- Part number: 1011600171
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,160 hours
- Component: 10116000143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP. REV 5-6 FLAP INSPECTION, THE LEFT INBOARD FLAP DOVETAIL BULKHEAD WAS FOUND WITH A CRACK.  STOP DRILLED AND INSTALLED DOUBLER IAW AMWA T.O. 1900-27-00-0001.  (X)
